# SDR SIMA202212292003

- Difficulty date: December 22, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 41,176 hours, 36,452 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg Prox Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR GND FAIL AFTER TAKE OFF. CAN?T ENTER ICING CONDS. EMERGENCY DECLARED.-C/A-FOUND NLG PROX SWITCH CONNECTOR LOOSE, RESECURED IAW AMM 32-63-02/ETN-EM-32-176 OPC GOOD IAW AMM 32-63-00-700-801
